# SDR DALA2021022201022

- Difficulty date: February 22, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 80,002 hours, 15,177 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Sequence
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT HAD DIFFICULTY CLOSING AND ARMING L@ DOOR.  MAINTENANCE FOUND DOOR OUT OF SEQUENCE AND RESET.  SYSTEM OPERATION IS NORMAL.
